Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 36, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 31, 2011, 11:36 AM CDT for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Washington Parish, Louisiana. It took effect at Apr 2, 2011, 1:00 PM CDT. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2011, 11:36 AM CDT (16:36 UTC)
- In effect from
- Apr 2, 2011, 1:00 PM CDT
- Expired
- Apr 5, 2011, 9:07 AM CDT
- In force
- 68 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
Counties Saint Tammany Parish, LA, Washington Parish, LA, Hancock County, MS, Pearl River County, MS
The river
Written for the forecast point Pearl River near Bogalusa (BXAL1). The gauge peaked at 18.39 ft at Apr 3, 2011, 9:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
097 WGUS84 KLIX 311636 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1136 AM CDT THU MAR 31 2011 PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-011036- /O.NEW.KLIX.FL.W.0036.110402T1800Z-000000T0000Z/ /BXAL1.1.ER.110402T1800Z.110404T0000Z.000000T0000Z.NO/ 1136 AM CDT THU MAR 31 2011 * AT 11:00 AM THURSDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND THEN CONTINUE TO RISE UNTIL CRESTING AT AROUND 19.0 FEET BY MONDAY MORNING. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
10 follow-up statements
251 WGUS44 KLIX 311854 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 154 PM CDT THU MAR 31 2011 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-011254- /O.CON.KLIX.FL.W.0036.110402T1800Z-000000T0000Z/ /BXAL1.1.ER.110402T1800Z.110404T0000Z.000000T0000Z.NO/ 154 PM CDT THU MAR 31 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE PEARL RIVER NEAR BOGALUSA. * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 PM THURSDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY EARLY MONDAY MORNING. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS $$
974 WGUS84 KLIX 011530 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1030 AM CDT FRI APR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-020930- /O.CON.KLIX.FL.W.0036.110402T1800Z-000000T0000Z/ /BXAL1.1.ER.110402T1800Z.110404T1200Z.000000T0000Z.NO/ 1030 AM CDT FRI APR 1 2011 THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE MORNING TOMORROW. THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING AT AROUND 19.0 FEET ON MONDAY MORNING. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
538 WGUS84 KLIX 020127 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 827 PM CDT FRI APR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-021927- /O.EXT.KLIX.FL.W.0036.110402T2000Z-000000T0000Z/ /BXAL1.1.ER.110402T2000Z.110404T1200Z.000000T0000Z.NO/ 827 PM CDT FRI APR 1 2011 THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY MONDAY MORNING APRIL 4TH. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
302 WGUS84 KLIX 021640 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1140 AM CDT SAT APR 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-031040- /O.EXT.KLIX.FL.W.0036.110402T1800Z-110406T0600Z/ /BXAL1.1.ER.110402T1800Z.110404T0000Z.110406T0000Z.NO/ 1140 AM CDT SAT APR 2 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM SATURDAY THE STAGE WAS 17.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND THEN CONTINUE RISING UNTIL CRESTING AT AROUND 19.0 FEET BY TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
964 WGUS84 KLIX 030118 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 818 PM CDT SAT APR 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-031918- /O.EXT.KLIX.FL.W.0036.000000T0000Z-110405T1200Z/ /BXAL1.1.ER.110403T0239Z.110404T0000Z.110405T0600Z.NO/ 818 PM CDT SAT APR 2 2011 THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 17.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 18.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING APRIL 5TH. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
618 WGUS84 KLIX 031354 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 854 AM CDT SUN APR 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-040754- /O.EXT.KLIX.FL.W.0036.000000T0000Z-110405T0300Z/ /BXAL1.1.ER.000000T0000Z.110403T1800Z.110404T2100Z.NO/ 854 AM CDT SUN APR 3 2011 THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 18.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING AT AROUND 18.4 FEET BY LATE THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
318 WGUS84 KLIX 040103 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 803 PM CDT SUN APR 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-041903- /O.EXT.KLIX.FL.W.0036.000000T0000Z-110405T1500Z/ /BXAL1.1.ER.000000T0000Z.110404T0600Z.110405T0900Z.NO/ 803 PM CDT SUN APR 3 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY MORNING TUESDAY APRIL 5TH. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
210 WGUS84 KLIX 041749 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1249 PM CDT MON APR 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-051149- /O.EXT.KLIX.FL.W.0036.000000T0000Z-110406T0900Z/ /BXAL1.1.ER.000000T0000Z.110404T1130Z.110406T0300Z.NO/ 1249 PM CDT MON APR 4 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM MONDAY THE STAGE WAS 18.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER THIS AFTERNOON. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$ 98/SO
469 WGUS84 KLIX 050207 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 907 PM CDT MON APR 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-052007- /O.EXT.KLIX.FL.W.0036.000000T0000Z-110406T0600Z/ /BXAL1.1.ER.000000T0000Z.110404T1130Z.110406T0000Z.NO/ 907 PM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY THE STAGE WAS 18.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 BY EARLY MORNING TOMORROW. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. $$
459 WGUS84 KLIX 051407 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 907 AM CDT TUE APR 5 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY AND WASHINGTON PARISHES IN LOUISIANA AND HANCOCK AND PEARL RIVER COUNTIES IN MISSISSIPPI PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-051437- /O.CAN.KLIX.FL.W.0036.000000T0000Z-110406T0600Z/ /BXAL1.1.ER.000000T0000Z.110404T1130Z.110405T0830Z.NO/ 907 AM CDT TUE APR 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE PEARL RIVER NEAR BOGALUSA. * AT 8:00 AM TUESDAY THE STAGE WAS 17.9 FEET. * FELL BELOW FLOOD STAGE AT 3:30 AM TUESDAY. * THE FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO 17.5 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 31, 4:05 AM CDT, 7 hours 31 minutes earlier.
Area forecast discussion, Mar 31, 4:05 AM CDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 405 AM CDT THU MAR 31 2011 .DISCUSSION... UPPER TROUGH WITH AXIS EXTENDING ACROSS THE MISSISSIPPI VALLEY EARLY THIS MORNING WILL TRAVERSE THE EASTERN CONUS THROUGH FRIDAY. MUCH DRIER AND SOMEWHAT COOLER AIR WILL PREVAIL ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK IN THE WAKE OF THE STRONG COLD FRONT AND WITH NORTHWEST FLOW PREVAILING ALOFT. RETURN FLOW WILL COMMENCE FRIDAY NIGHT/SATURDAY WITH FLAT RIDGING DEVELOPING ALOFT OVER THE GULF COAST STATES DURING THE WEEKEND. ANOTHER UPPER TROUGH WILL ENTER INTO THE INTERIOR WEST TOWARD THE END OF THE WEEKEND AND THEN MOVE ACROSS THE CENTRAL AND INTO THE EASTERN CONUS AS A POSITIVELY TILTED TROUGH THE DURING THE FIRST HALF OF NEXT WEEK. THIS SYSTEM WILL PUSH ANOTHER STRONG COLD FRONT ACROSS THE FORECAST AREA EARLY TUESDAY WITH CONVECTION LIKELY MONDAY NIGHT AND EARLY TUESDAY MORNING. DRIER AND COOLER AIR WILL AGAIN FILTER INTO THE REGION FOR THE MIDDLE OF NEXT WEEK. 11 && .AVIATION... CEILINGS SHOULD BEGIN TO MOVE OUT TODAY. FOG SHOULD NOT BE A PROBLEM OVERNIGHT AS DP TEMPS SHOULD BE QUITE DRY. WILL SHOW SKIES CLEARING FROM WEST TO EAST THROUGH THE DAY. CLEARING IS USED LOOSELY HERE AS A SCT-BKN120 OR HIGHER MAY HANG AROUND FOR A WHILE. 17 && .MARINE... WINDS AND SEAS ARE BEGINNING TO EASE UP A BIT THIS MORNING. THIS TREND WILL CONTINUE THROUGH THE DAY. CLOUDY SKIES WITH A HINT OF LIGHT DRIZZLE MAY DEVELOP FROM TIME TO TIME THIS MORNING BUT SHOULD NOT LAST LONG. CAUTION HEADLINES SHOULD BE ABLE TO BE DROPPED BY NOON TODAY FOR ALL AREAS. MODERATE 15 TO 25 KNOT SYNOPTIC SCALE WINDS FROM THE SOUTHEAST WILL BEGIN TO DEVELOP SUNDAY AND LAST UNTIL A COLD FRONT PASSES TUESDAY WHICH WILL JUST BRING IN STRONG NORTHERLY WINDS LASTING INTO WED. 17 && .PRELIMINARY POINT TEMPS/POPS... MCB 68 46 77 51 / 0 0 0 10 BTR 70 48 80 54 / 0 0 0 10 ASD 69 49 79 57 / 0 0 0 10 MSY 70 54 78 60 / 0 0 0 10 GPT 69 50 78 57 / 0 0 0 10 PQL 69 49 78 56 / 0 0 0 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 31, 11:05 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1105 AM CDT THU MAR 31 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-011615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1105 AM CDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA FROM LATE MONDAY THROUGH EARLY TUESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A FEW OF THE THUNDERSTORMS MONDAY NIGHT AND EARLY TUESDAY MAY BE STRONG TO SEVERE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP IN ADVANCE OF THE COLD FRONT MONDAY NIGHT AND PREVAIL IN THE WAKE OF THE FRONT TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
In the hours before
Local storm report, Mar 31, 9:50 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
950 AM CDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 SE CLINTON 30.81N 90.96W
03/29/2011 M3.00 INCH EAST FELICIANA LA BROADCAST MEDIA
PHOTO RECEIVED FROM BATON ROUGE TV STATION OF BASEBALL
SIZE HAIL ALONG HIGHWAY 63 SOUTHEAST OF CLINTON.
&&
MEFFERSOLocal storm report, Mar 31, 9:52 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
952 AM CDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 SE CLINTON 30.81N 90.96W
03/29/2011 M3.00 INCH EAST FELICIANA LA BROADCAST MEDIA
PHOTO RECEIVED FROM BATON ROUGE TV STATION OF SLIGHLTLY
LARGER THAN BASEBALL SIZE HAIL ALONG HIGHWAY 63 SOUTHEAST
OF CLINTON.
&&
MEFFERSONearby
River Flood Warnings in Mississippi, 2011River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.